Aa
Aa
A
A
A
Close
Avatar universal

4th day the worse

I haven't posted before, but have been reading the forums.  I quit Vicodin (5/500..3 pills a day) 4 days ago. I have been on them for 6 years because of back and hip pain. Of course I had the chills, shakes, insomnia, diarrhea etc. on the first 2 days.   But on day 3 I was feeling a little better.  Until today!!  Thankfully I got rid of all my pills because if there had been any vicodin around, I would have taken it today.

Has anyone else experienced feeling better and then feeling horrible around the 4th or 5th day?  I had a lot of physical work today....could this have brought on feeling horrible?  I had to quit what I was doing to sit down and try not to fall over.  I had the shakes, dizzy and felt really weak.

I don't have a place where I live to get the ingredients for Thomas' recipe, but if I feel better tomorrow, I will try to make the 1-1/2 hour drive to a town with a health food section.

4 Responses
Sort by: Helpful Oldest Newest
1240909 tn?1313712225
Yes, when I'm out, it's day 3 or 4 that I feel my worst.  Irritable, nauseous, diarrhea, stomach pain, achy, etc.  Miserable.  But I slowly come out of it.  

I suggest shutting off your phone and just baby yourself until you're functional again.

Best wishes to you :)
Helpful - 0
Avatar universal
You can do it...you are so close to feeling much better. For me, day 5 was when I realized I was going to be ok. I know that was only yesterday, so I am not trying to sound like a wise old woman or anything, but each day gets a little better. Energy and sleep are supposedly the last to come back and definitely haven't returned for me. As some wise person told me here you just need to be ok with not being ok for a while.
Helpful - 0
Avatar universal
Thanks for the support.  

Every time I feel scared and anxious, I come to this site and have really gotten a mental boost because I no longer feel like I'm alone and a weak person.  

I have a great supportive husband, but that isn't enough to overcome the quilt of addiction.

I think I can get through this withdrawal.  The discussions on this website have really helped me.
Helpful - 0
Avatar universal
WD is different for everyone.  And it is totally possible to feel ok one day and not so well the next. (esp at the point you are at) Weakness is one thing lots of us struggle with in the beginning.  No energy, insomnia, weakness.  Drink gatorade....lots of it.  And try to keep some food in your stomach.  That will help some.  Time will help you the most!!!

Good luck!
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.